I think the medicine is making it hard for me too eat . It's like my spit is thick making it gard to swallow . I don't have dry mouth . It just seems hard to swallow. Or am I over thinking thing please help guys. I mean I have good days and bad days. But I just don't know what to do.
chuckie26; yes it takes 8 weeks to reach the full blood level and if your lucky you won;t be having this side effect by then if it were me I would stick it out a bit longer and eat small meals as you can But if you do decide to go off of it get directions from the doctor on how to taper it down so you don't get all the withdrawals that this medication can give you.It could just be over thinking and not the higher dose to take all the anxiety away to so talk with both your doctor and therapist. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2011 • 2 answers
Posted 24 Apr 2012 • 2 answers
Posted 6 Oct 2013 • 1 answer
Posted 17 Aug 2015 • 1 answer
Posted 16 Jan 2016 • 2 answers